MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ALLURE RF; No Match

ABBOTT MEDICAL (CRM-SYLMAR) ALLURE RF; No Match
Model Number PM3222
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital with increasing drainage coming out from the device pocket site.The cardiac resynchronization therapy pacemaker (crt-p), right atrial lead, right ventricular lead and the left ventricular lead were explanted and replaced with a leadless pacemaker on (b)(6) 2026 due to infection.No patient consequences were reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The device was returned, and visual inspection was normal.Interrogation of the device revealed it was above elective replacement indicator (eri) when received.The cause of infection could not be traced to the device.Further information was requested but not received.

Brand Name
ALLURE RF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24962390
Report Number2017865-2026-08396
Device Sequence Number13353026
Product Code NIK
UDI-Device Identifier05414734507905
UDI-Public(01)05414734507905(10)A000180307(17)270331
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPM3222
Device Lot NumberA000180307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUICKFLEX.; TENDRIL STS.; TENDRIL STS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight64 KG